# SDR SWAA2019010227891

- Difficulty date: December 18, 2018
- Submitted: January 2, 2019
- Operation: Air carrier
- Aircraft: N8663A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36902
- Aircraft time: 13,687 hours, 5,952 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 417A5600
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AFT EXIT LIGHT LENS FELL OFF.  INSTALLED LENS PER MM.
